# SDR SWAA042730

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 41,875 hours, 37,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 3 EACH CRACKS ON THE BULKHEAD WEB AT BS 178, LBL 11, LBL 12 AND RBL 8.5, WL 234.  REPAIRED BULKHEAD WEB PER SRM.
